# SDR GLBA20110920F

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,976 hours, 39,218 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THERE IS A FUEL LEAK FROM THE BOTTOM OF THE LT ENGINE COWLING.  MX TIGHTENED A B-NUT ON THE FUEL PUMP IAW BMM 73-12-00, OPS CK GOOD.
